I am 31 years old , male .My doctor prescribed Mirtazepine 15 mg for some depression .I used this medication for 2 days , and I am having a bad reaction , I am feeling sleepy ,drowsy ,groggy , tired , and confused .
In fact , I dont have any problems in sleeping at all , wheras , I need to put on some weight , which one effect of this medication , as I heard .
My question is does such side effects decrease /diappear with some time , how long approx?. Can I combine mirtazepine with some other med (I heard buprion might be a good combination).
I look forward for ansewrs ,from people who used this medication , or a from special doctor.
I am feeling bad with mirtazepine first week.How long does it take for side effects to decrease .?
Hello marwan1. The side effects will ease up the longer you are taking the Mirtazapine. I have been taking it for some years. To ease the side effects, people usually take in in the evening, or before bed time. The sleepy, drowsiness, feeling is the reason. Once your body has adjusted to the drug, you should find it an asset to help against the depression. An increase in appetite and weight are the major common and normaL side effects to taking the drug. It can take 4 weeks time for the Mirtazepine (Remeron) to works at its theraputic level. Regards, pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jan 2011 • 1 answer
Posted 13 May 2011 • 2 answers
Posted 14 Jun 2011 • 7 answers
Posted 15 Apr 2012 • 2 answers
Posted 19 Mar 2013 • 4 answers